# SDR DALA2017071205368

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 55,640 hours, 30,299 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASOLINE ODOR IN AFT CABIN AT WAKE UP.  TRANSFERRED FUEL FROM OUTER WINGS TO CENTER AND OUT TO WINGS.  PULLED FLOORBOARDS ABOVE CENTER TANK.  USED BORESCOPE AND FOUND NO LEAKS. USED SNIFFER IN AREA, NO READINGS.  RAN PACKS FROM APU TO ENGINES.  INSPECTED AIR, APU AND ENGINE INLETS.  TOPPED OFF ALL TANKS AND RAN ENGINES AT TAKE-OFF POWER.  NO FUEL ODORS NOTED AT THIS TIME.
